# SDR DJFA2004009

- Difficulty date: July 12, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N455CW
- Make and model: Beech 400A
- Aircraft serial: RK365
- Aircraft time: 585 hours, 503 cycles
- Engine: Pwa JT15D5
- Engine time: 593 hours, 501 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1 & 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AFTER STARTING THEIR DESCENT, THE PILOTS NOTICED THAT BOTH ENGINES WERE OUT.  DURING DESCENT, THE CREW TRIED STARTING THE NR 2 ENGINE, IT DID NOT START.  TRIED THE NR 1 ENGINE IT WOULD NOT START.  TRIED THE NR 2 ENGINE AGAIN AND IT STARTED AT ABOUT FL170.  DID NOT TRY THE NR 1 ENGINE AGAIN.  THE CREW THEN DIVERTED TO KSRQ.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  THIS INCIDENT IS BEING INVESTIGATED BY THE NTSB AND AT THIS POINT THERE HAS BEEN NO CONCLUSION OF THE CAUSE OF THE FAILURE.
